# SDR AALA20160502011

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 58,319 hours, 7,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 58291
- Condition: Inoperative
- Location: Cabin
- Part time: 8,229 hours, 912 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT BETWEEN ROWS 30 & 45 ARE INOPERATIVE.  R & R POWER SUPPLIES M33401 & M33404 IAW AMM 33-51-06.  SEE ALSO AALA20160503005.
